# SDR UPS08852736

- Difficulty date: July 11, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITS 32 AND 34 CARGO DOOR INNER CRACKS.  ISSUED DEFERRAL D380080 IAW EO DC8-5230-29933-A.  DAMAGE CONSISTS OF 2.0" LONG CRACK LOCATED ON THE INSIDE RADIUS OF FRAME.  VERIFIED ENDS OF CRACK IAW NDT MANUAL 06-10-01 MARKED ENDS.  MEASURED CRACK TO BE 2.0" LONG.  STOP DRILLED CRACKS IAW EO DC8-5230-29933 STEP 6 (A) 4. AFTER STOP DRILL HFEC PERFORMED, NO CRACKS FOUND. DEFERRAL WAS FOR REPEAT INSPECTIONS.
